RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 2, Pages 305–310 (Mi tmf701)  

Fluctuation-dissipation theorem for composite operators in critical-dynamics models

A. N. Vasil'ev, M. M. Perekalin

Saint-Petersburg State University

Abstract: A fluctuation-dissipation theorem for composite operators in an arbitrary critical-dynamics model is formulated and proved.

DOI: https://doi.org/10.4213/tmf701

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:2, 241–245

Bibliographic databases:

Received: 25.05.1998

Citation: A. N. Vasil'ev, M. M. Perekalin, “Fluctuation-dissipation theorem for composite operators in critical-dynamics models”, TMF, 118:2 (1999), 305–310; Theoret. and Math. Phys., 118:2 (1999), 241–245

Citation in format AMSBIB
\Bibitem{VasPer99}
\by A.~N.~Vasil'ev, M.~M.~Perekalin
\paper Fluctuation-dissipation theorem for composite operators in critical-dynamics models
\jour TMF
\yr 1999
\vol 118
\issue 2
\pages 305--310
\mathnet{http://mi.mathnet.ru/tmf701}
\crossref{https://doi.org/10.4213/tmf701}
\zmath{https://zbmath.org/?q=an:0957.82015}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 2
\pages 241--245
\crossref{https://doi.org/10.1007/BF02557316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079807100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf701
  • https://doi.org/10.4213/tmf701
  • http://mi.mathnet.ru/eng/tmf/v118/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:414
    Full text:166
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020